# SDR ASAA2018043024412

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,689 hours, 11,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10463
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 37,590 hours, 11,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MC RECALL, AIR COND LIGHT AND LEFT PACK LIGHT ILLUMINATED. LIGHTS EXTINGUISH ON MC RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT PACK TCV IAW AMM 21-51-10, BITE TEST AND LEAK CHECKED GOOD.
